# SDR 9720491149

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AND WHILE INCREASING POWER, THE NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL.  N2 WAS AT 70 PERCENT AND EPR WAS 1.35 WITH NO ABNORMAL ENGINE INDICATIONS.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE PER MM 71-00-00, PG 210 WITH NO DEFECTS NOTED.  WIND CONDITIONS AT TAKEOFF WERE A 30 DEGREE CROSSWIND FROM AIRCRAFT LEFT AT 40 KTS.
